# SDR SWAA2021072020180

- Difficulty date: January 27, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOPSILL THRESHOLD ATTACH ANGLE BS 312-328 LBL53 WL 208 / REMOVED MOPSILL THRESHOLD ATTACH ANGLE PER SRM 51-40-02-0G-0. INSTALLED NEW MOPSILL THRESHOLD ATTACH ANGLE PER SRM 51-40-02-0G-0 AND DWG 141A8110.
